Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 283, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 1, 2017, 4:47 PM MDT for Sandoval County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 4:47 PM MDT (22:47 UTC)
- Expired
- Jul 1, 2017, 5:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WUUS55 KABQ 012247
SVRABQ
NMC043-012315-
/O.NEW.KABQ.SV.W.0283.170701T2247Z-170701T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
447 PM MDT SAT JUL 1 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Sandoval County in north central New Mexico...
* Until 515 PM MDT.
* At 447 PM MDT, a severe thunderstorm was located near Mariposa, or
9 miles northwest of Rio Rancho, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Mariposa, Rio Rancho City Center and Northern Meadows around 455
PM MDT.
Rio Rancho around 500 PM MDT.
Enchanted Hills and Vista Hills around 505 PM MDT.
Coronado State Monument around 510 PM MDT.
Bernalillo, Santa Ana Pueblo, Sandia Pueblo, Algodones and
Placitas around 515 PM MDT.
This includes Interstate 25 between Mile Markers 236 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
To report severe weather, contact the National Weather Service
office in Albuquerque at 1.888.386.7637.
&&
LAT...LON 3546 10642 3522 10651 3522 10653 3531 10686
3547 10678
TIME...MOT...LOC 2247Z 285DEG 23KT 3539 10674
HAIL...1.00IN
WIND...60MPH
$$
Shoemake2 follow-up statements
927
WWUS55 KABQ 012300
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
500 PM MDT SAT JUL 1 2017
NMC043-012315-
/O.CON.KABQ.SV.W.0283.000000T0000Z-170701T2315Z/
Sandoval-
500 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SANDOVAL COUNTY...
At 500 PM MDT, a severe thunderstorm was located over northern Rio
Rancho, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bernalillo.
This includes Interstate 25 between Mile Markers 236 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3546 10642 3522 10651 3522 10653 3528 10675
3543 10669
TIME...MOT...LOC 2300Z 292DEG 23KT 3535 10665
HAIL...0.75IN
WIND...60MPH
$$
Shoemake477
WWUS55 KABQ 012313
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
513 PM MDT SAT JUL 1 2017
NMC043-012322-
/O.EXP.KABQ.SV.W.0283.000000T0000Z-170701T2315Z/
Sandoval-
513 PM MDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDOVAL COUNTY
WILL EXPIRE AT 515 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3546 10642 3522 10651 3522 10653 3528 10675
3543 10669
TIME...MOT...LOC 2312Z 285DEG 23KT 3533 10657
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:39 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 1, 3:39 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 339 PM MDT Sat Jul 1 2017 .SYNOPSIS... A moist and unstable air mass will support scattered to numerous thunderstorms east of the Rio Grande Valley through late evening including another round of severe storms, especially on the eastern plains. Going into Sunday and Independence Day, drier air and strengthening high pressure aloft will lead to fewer storms with the more favored areas east of the central mountain chain as well as the southwest high terrain. Strong high pressure aloft is then expected to center over the Four Corners region by Wednesday and remain just north of the state through the end of next week. && .DISCUSSION... Deep, moist convection as far west as the southeast slopes of the Chuskas as of early afternoon, with several impressive updrafts already evident along and just east of the Divide as well as along the Sangres and immediate east slopes. Last night's easterly push was perhaps a bit more robust than what models indicated. In any event, atmosphere is primed to support another round of isolated/scattered severe storms east of the Divide and especially east of the RGV as the afternoon progresses and well into the evening with severe impacts likely for areas that were devastated by damaging hail/70+ mph winds less than 24 hours ago. Uncapped mixed layer CAPE values generally 2000-3000 J/kg across the east and generally 1000-1500 J/kg between the Divide and central valley corridor. Mid- level westerlies are not quite as strong as they were 24 hours ago but even so effective bulk shear sufficient to support rotating updrafts/large hail with high likelihood of large, severe clusters organizing on the high plains as cold pool dynamics come into play during the evening. Storm motions should be slightly slower than Friday PM and if the latest HRRR shows most severe threat ending by 11pm. Not much change to previous thinking or forecast going into the first week of July. 500mb ridge centered along the Borderland with broad westerly flow in place. Models suggest a weak shortwave dropping southeast out of the Colorado Rockies Sunday afternoon/evening that may boost coverage for NC/NE areas going into the second half of Sunday. 500mb Four Corners high then begins process of strengthening and shift northward Monday/Tuesday eventually shifting just north of the state by mid/late week. An extended period of northeast to southwest or east to west flow aloft anticipated. kj && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are taking shape over northern New Mexico, and look to be gradually blossoming over central parts of the state as well. An active evening of storms is expected as this activity rolls eastward into the plains with some cells producing hefty downpours, large hail, and gusty outflow winds. Overall, prevailing winds have been trying to veer mostly southerly with a bit of a convergent line hovering near or just west of the Continental Divide: drier south southwest winds to the west of this line with more moist south southeast winds on the east. This has been a focus for storms early this afternoon, but they should fill in east of it as the afternoon and evening wears on. Lowest humidity is found west of this convergent line in far western zones of NM where RH has dropped to less than 15 percent. After storms settle and move out of NM tonight, excellent RH recovery is expected to grace the eastern half of the state while the far western zones observe poor RH recoveries. Into Sunday, high pressure will start to jog northward with surface winds responding by turning more westerly. This will dry out the dewpoints some, not enough to fully eliminate storm potential, but coverage will certainly dwindle compared to today. Some dry storms will also be possible, especially in the west central to southwestern mountain zones. Prevailing wind speeds will be light to moderate Sunday afternoon, but any storm outflows (especially drier storms) will be capable of hurling out very strong gusts. RH will range from less than 10 percent in the far west up toward 25 percent in the far eastern zones while temperatures climb back up to, if not slightly above average. Instability will be prevalent with high Haines indices of 5 to 6 across the forecast area. Through next week high pressure will continue to build northward over the Rockies. Through this time, low layer moisture will be attempting to slosh farther west into NM. It should inch westward each day, encompassing much of the east by mid week when a couple of back door fronts aid. Some diffuse mid to upper level subtropical moisture will also attempt to come over the southwestern mountains, keeping a low chance for storms going. 52 && .AVIATION... 18Z TAF CYCLE Active shower and thunderstorm pattern is expected across northern and central New Mexico today and this evening. The focus would seem to be along the central mountain chain initially before storms roll eastward into the plains this evening. Secondarily storms should also develop over portions of the Continental Divide and toward the Jemez mountains. Some strong to severe storms will be possible with large hail, gusty downburst winds, and heavy downpours temporarily dropping ceilings/visibility. Confidence is low that widespread low stratus clouds will develop overnight, but some isolated spots are possible. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 93 57 94 / 5 0 0 0 Dulce........................... 48 88 46 87 / 30 5 5 5 Cuba............................ 54 88 55 87 / 40 10 5 5 Gallup.......................... 52 90 52 89 / 0 5 5 5 El Morro........................ 49 86 50 84 / 0 10 5 10 Grants.......................... 53 90 54 88 / 5 10 5 10 Quemado......................... 57 87 57 85 / 0 20 10 10 Glenwood........................ 61 98 62 96 / 0 10 10 20 Chama........................... 45 82 43 81 / 30 10 10 10 Los Alamos...................... 58 85 60 85 / 50 20 10 20 Pecos........................... 53 86 56 86 / 60 10 10 10 Cerro/Questa.................... 50 80 48 79 / 50 20 10 10 Red River....................... 42 74 42 73 / 50 20 10 20 Angel Fire...................... 41 77 41 77 / 40 20 10 20 Taos............................ 50 87 49 87 / 40 10 5 10 Mora............................ 52 84 53 84 / 60 10 10 20 Espanola........................ 60 92 61 92 / 40 10 10 10 Santa Fe........................ 57 86 59 86 / 50 10 10 10 Santa Fe Airport................ 57 91 58 91 / 50 10 10 10 Albuquerque Foothills........... 62 97 64 96 / 30 10 10 5 Albuquerque Heights............. 65 96 66 95 / 30 10 10 5 Albuquerque Valley.............. 61 98 62 97 / 30 10 10 5 Albuquerque West Mesa........... 63 98 64 97 / 30 10 5 5 Los Lunas....................... 61 99 61 98 / 30 10 10 5 Rio Rancho...................... 63 96 65 95 / 30 10 5 5 Socorro......................... 66 97 66 96 / 20 20 20 10 Sandia Park/Cedar Crest......... 54 91 56 91 / 40 10 10 5 Tijeras......................... 55 93 57 93 / 40 10 10 5 Moriarty/Estancia............... 54 90 55 89 / 50 10 10 10 Clines Corners.................. 55 88 56 88 / 50 10 10 20 Gran Quivira.................... 59 91 60 91 / 40 20 10 10 Carrizozo....................... 62 93 63 93 / 30 20 20 20 Ruidoso......................... 56 88 57 88 / 40 20 20 20 Capulin......................... 54 86 54 86 / 40 30 10 20 Raton........................... 52 90 52 91 / 40 20 10 20 Springer........................ 53 91 55 92 / 40 20 10 20 Las Vegas....................... 54 88 56 88 / 60 10 10 20 Clayton......................... 60 92 61 93 / 50 30 20 10 Roy............................. 58 90 59 91 / 50 20 10 10 Conchas......................... 65 98 67 99 / 60 20 10 10 Santa Rosa...................... 61 98 64 98 / 60 20 10 10 Tucumcari....................... 65 101 67 101 / 60 20 20 10 Clovis.......................... 63 96 66 97 / 70 20 20 10 Portales........................ 66 95 69 97 / 60 20 20 10 Fort Sumner..................... 64 96 66 98 / 60 30 20 10 Roswell......................... 68 101 68 101 / 40 30 20 20 Picacho......................... 62 93 64 93 / 40 40 20 20 Elk............................. 59 89 61 88 / 40 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 41
Hazardous weather outlook, Jul 1, 4:58 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 458 AM MDT Sat Jul 1 2017 NMZ501>540-021100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 458 AM MDT Sat Jul 1 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms along the east slopes of the central mountains extending eastward across the eastern plains this afternoon and evening. The main threat will be strong winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across the east due to the potential of severe weather this afternoon into this evening. 50
In the hours before
Local storm report, Jul 1, 3:26 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL VERMEJO PARK 36.88N 105.00W
07/01/2017 M1.50 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702092
DAKLocal storm report, Jul 1, 3:39 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 3 SSW FORT STANTON 33.46N 105.54W
07/01/2017 E1.00 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702093
DAKSpecial weather statement, Jul 1, 3:52 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
352 PM MDT SAT JUL 1 2017
NMZ526-012215-
South Central Mountains-
352 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 415
PM MDT...
At 352 PM MDT, Doppler radar was tracking a strong thunderstorm over
Smokey Bear Historical Park, or 15 miles northeast of Ruidoso, moving
northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Lincoln, Capitan, Encinoso, Fort Stanton, Lincoln State Monument,
Smokey Bear Historical Park and Angus.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3343 10558 3357 10569 3373 10546 3373 10545
3351 10528
TIME...MOT...LOC 2152Z 238DEG 11KT 3353 10557
34Special weather statement, Jul 1, 4:16 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 416 PM MDT SAT JUL 1 2017 NMZ507-520-012245- West Central Highlands-Lower Rio Grande Valley- 416 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY UNTIL 445 PM MDT... At 416 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Bernardo, or 20 miles southwest of Belen, moving east at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. This strong thunderstorm will be near... Bernardo, La Joya, Contreras, Abeytas and Sabinal around 445 PM MDT. This includes Interstate 25 between Mile Markers 166 and 181. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3439 10713 3451 10709 3451 10678 3425 10682 TIME...MOT...LOC 2216Z 278DEG 14KT 3443 10702 Shoemake
Special weather statement, Jul 1, 4:43 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT SAT JUL 1 2017
NMZ520-012315-
Lower Rio Grande Valley-
443 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bernardo, or 19 miles southwest of Belen, moving east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This strong thunderstorm will be near...
Bernardo around 455 PM MDT.
La Joya and Abeytas around 500 PM MDT.
Contreras around 505 PM MDT.
This includes Interstate 25 between Mile Markers 168 and 179.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3439 10701 3439 10700 3438 10700 3438 10699
3440 10698 3440 10697 3444 10700 3448 10698
3447 10662 3424 10671 3436 10701
TIME...MOT...LOC 2243Z 285DEG 15KT 3440 10691
ShoemakeSpecial weather statement, Jul 1, 4:44 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 444 PM MDT SAT JUL 1 2017 NMZ539-012315- Eastern Lincoln County- 444 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 515 PM MDT... At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Encinoso, or 35 miles southeast of Corona, moving northeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3368 10530 3384 10541 3399 10519 3376 10503 TIME...MOT...LOC 2244Z 240DEG 8KT 3380 10528 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 41 min |
| Jun 30, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 47 min |
| Jun 30, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Jun 30, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 50 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Jun 30, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 33 min |
| Jun 30, 8:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 49 min |
| Jun 30, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 30, 8:56 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Jun 30, 9:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 30, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| Jun 30, 9:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 50 min |
| Jun 30, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jul 1, 1:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jul 1, 2:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 1, 2:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 1, 3:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 1, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jul 1, 3:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 1, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jul 1, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jul 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 49 min |
| Jul 1, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 41 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 1, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 42 min |
| Jul 1, 3:52 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 1, 4:16 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 1, 4:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jul 1, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 38 min |
| Jul 1, 5:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 1, 5:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 5:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 1, 5:30 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jul 1, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 15 min |
| Jul 1, 5:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jul 1, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jul 1, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 13 min |
| Jul 1, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jul 1, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 52 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.